Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 14

1.

Angioimmunoblastic T-Cell lymphoma: a critical analysis of clinical, morphologic and immunophenotypic features.

Bal M, Gujral S, Gandhi J, Shet T, Epari S, Subramanian PG.

Indian J Pathol Microbiol. 2010 Oct-Dec;53(4):640-5. doi: 10.4103/0377-4929.72010.

2.

Valsartan-induced drug eruption followed by CD30+ pseudolymphomatous eruption.

Sawada Y, Yoshiki R, Kawakami C, Fukamachi S, Sugita K, Nakamura M, Tokura Y.

Acta Derm Venereol. 2010 Sep;90(5):521-2. doi: 10.2340/00015555-0695. No abstract available.

3.

Complete atrioventricular block associated with dapsone therapy: a rare complication of dapsone-induced hypersensitivity syndrome.

Zhu KJ, He FT, Jin N, Lou JX, Cheng H.

J Clin Pharm Ther. 2009 Aug;34(4):489-92. doi: 10.1111/j.1365-2710.2008.00991.x.

PMID:
19583683
4.

Pseudolymphoma as adverse reaction to tamoxifen.

Gatti FR, Pires MC.

J Eur Acad Dermatol Venereol. 2008 Aug;22(8):1004-5. doi: 10.1111/j.1468-3083.2007.02474.x. Epub 2008 Mar 22. No abstract available.

PMID:
18503528
5.

CD30-positive T-cell pseudolymphoma induced by amlodipine.

Kabashima R, Orimo H, Hino R, Nakashima D, Kabashima K, Tokura Y.

J Eur Acad Dermatol Venereol. 2008 Dec;22(12):1522-4. doi: 10.1111/j.1468-3083.2008.02671.x. Epub 2008 Apr 29. No abstract available.

PMID:
18452522
6.
7.

Drug-induced and iatrogenic infiltrative lung disease.

Camus P, Bonniaud P, Fanton A, Camus C, Baudaun N, Foucher P.

Clin Chest Med. 2004 Sep;25(3):479-519, vi. Review.

PMID:
15331188
8.

Lymphadenopathy induced by anticonvulsant drugs and mimicking clinically pathologically malignant lymphomas.

SALTZSTEIN SL, ACKERMAN LV.

Cancer. 1959 Jan-Feb;12(1):164-82. No abstract available.

9.

Dapsone induced cholangitis as a part of dapsone syndrome: a case report.

Itha S, Kumar A, Dhingra S, Choudhuri G.

BMC Gastroenterol. 2003 Aug 11;3:21.

10.

Reactive metabolites and adverse drug reactions: clinical considerations.

Knowles SR, Shapiro LE, Shear NH.

Clin Rev Allergy Immunol. 2003 Jun;24(3):229-38. Review.

PMID:
12721394
11.
12.

Dapsone syndrome: hepatitis-B infection a risk factor for its development?

Pavithran K, Bindu V.

Int J Lepr Other Mycobact Dis. 1999 Jun;67(2):171-2. No abstract available.

PMID:
10472374
13.

Carbamazepine-induced lymphadenopathy mimicking Ki-1 (CD30+) T-cell lymphoma.

Yeo W, Chow J, Wong N, Chan AT, Johnson PJ.

Pathology. 1997 Feb;29(1):64-6.

PMID:
9094181
14.

Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS).

Bocquet H, Bagot M, Roujeau JC.

Semin Cutan Med Surg. 1996 Dec;15(4):250-7. Review.

PMID:
9069593

Supplemental Content

Support Center